# SDR CA150327003

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,620 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 697037001
- Condition: Leaking
- Location: Propeller
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL WAS NOTED ON THE NR 2 COWLING.  DURING WALKAROUND, OIL WAS ALSO FOUND ON THE PROPELLER BLADES.  IT WAS DETERMINED THAT THE OIL WAS LEAKING FROM THE PROPELLER HUB.  THE PROPELLER WAS REPLACED AND THE ACFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
